Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sydsherman

Hormonal acne from birth control

Recommended Posts

Hi, I used to take beyaz for a year and had perfect skin. I forgot a pill one day but continued the pack. From there on I had horrible break outs so I went off the birth control. It's been about four months. I started again three days ago on doctor's orders and am already breaking out with painful cysts. Everyones says to stay on it for a couple of months? I started it the day after my period ended so I'm worried if I messed up my hormones by not waiting until I was sure my period ended. Should I stay on it? 

Share this post


Link to post
Share on other sites

I think you should stay on the pill for now. You can't really say something will absolutely work or absolutely not work after only 3 days of taking it, to be honest. They say that it may take anywhere from 3-6 months to see a difference in your skin. I would say to keep using the birth control for about 3 months and then decide if you want to keep using it or if it's not working. Good luck!

Edited by LizsLoves19

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×